# SDR DHL2005741535

- Difficulty date: April 18, 2005
- Submitted: June 4, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Bulged
- Location: Rt Wing
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT RT WING WBL 92 BULGED AT LOWER END.  REMOVED DAMAGED EXISTING DOUBLER ON VERTICAL STIFFENER AT R/W WBL 92 IAW B727 SRM 51-10-2.  FABRICATED REPAIR DOUBLER FOR VERTICAL STIFFENER AT RT WING WBL 92 DIM 8.750 BY 2.125 MAT ID 7075T-6 .071 PO NR 900573 IAW 727 SRM 57-10-2 FIG 3 AND 51-40-3 FIG 1.  TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER ON VERTICAL STIFFENER AT R/W WBL 92 IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
